# SDR DL72S953521

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Part number: BR9279108
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FOUND BROKEN AND HANGING ON SIDEWALL PANEL SEAT ROW 20ABC.  REPLACED LIGHT ASSEMBLY, OPERATION NORMAL.
